# SDR ASAA2020112333584

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,196 hours, 6,120 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT11639
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 19,191 hours, 6,119 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

OPENING OF APU ISOLATION VALVE CAUSES ENGINE NR 2 START VALVE TO OPEN.   GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE START VALVE, REF B737-900 AMM 80-11-03.  OPERATIONS/LEAK CHECK GOOD.  PERFORMED B737-900 FIM 80-07 TASK 802 AND FOUND DEBRIS IN THE STARTER MAGNETIC PLUG.  REMOVED AND REPLACED THE NR 2 ENGINE STARTER, REF AMM 80-11-01.  OPERATIONS CHECK NORMAL.  LEAK CHK NORMAL.
